Existence and uniqueness of positive solutions for second-order Sturm-Liouville and multi-point problems on time scales
Bull. Korean Math. Soc. 2011 Vol. 48, No. 5, 1047-1061
https://doi.org/10.4134/BKMS.2011.48.5.1047
Printed September 1, 2011
Yanbin Sang, Zhongli Wei, and Wei Dong
North University of China, Shandong University, Hebei University of Engineering
Abstract : In this paper, a class of second-order boundary value problems with Sturm-Liouville boundary conditions or multi-point conditions is considered. Some existence and uniqueness theorems of positive solutions of the problem are obtained by using monotone iterative technique, the iterative sequences yielding approximate solutions are also given. The results are illustrated with an example.
Keywords : time scales, positive solutions, uniqueness, fixed point, monotone iterative technique
MSC numbers : 34B15, 39A10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd